bibtype |
J -
Journal Article
|
ARLID |
0411055 |
utime |
20240103182258.5 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
On square root of n-consistency and asymptotic normality of consistent estimators in models with independent observations |
specification |
|
serial |
ARLID |
cav_un_epca*0297197 |
ISSN |
0138-3248 |
title
|
Rostocker Mathematisches Kolloquium |
volume_id |
57 |
volume |
3 (2003) |
page_num |
3-51 |
|
keyword |
general M-estimators for independent observations |
keyword |
rate of consistency |
keyword |
asymptotic normality |
author
(primary) |
ARLID |
cav_un_auth*0015549 |
name1 |
Liese |
name2 |
F. |
country |
DE |
|
author
|
ARLID |
cav_un_auth*0101218 |
name1 |
Vajda |
name2 |
Igor |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12B |
cas_special |
project |
project_id |
IAA1075101 |
agency |
GA AV ČR |
ARLID |
cav_un_auth*0012783 |
|
research |
CEZ:AV0Z1075907 |
abstract
(eng) |
The paper presents relatively simple verifiable conditions for square root of n-consistency and asymptotic normality of M-estimators of vector parameters in a wide class of statistical models. The conditions are established for the M-estimators with absolutely continuous rho-function of locally bounded variation, and for the class of models including e.g. the linear and the nonlinear regression, the generalized linear models and the proportional hazard models as special cases. |
RIV |
BB |
department |
SI |
permalink |
http://hdl.handle.net/11104/0131142 |
ID_orig |
UTIA-B 20030042 |
arlyear |
2003 |
mrcbU63 |
cav_un_epca*0297197 Rostocker Mathematisches Kolloquium 0138-3248 Roč. 57 č. 3 2003 3 51 |
|